# SDR SWAA2022053106767

- Difficulty date: May 11, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81271
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS767 TO BS 787 AT LEVEL STR 25R RBL 21.84 WL 156.1 AFT CARGO COMPARTMENT 2022-239585 / [01] REPLACED SHIELD WEB AND FASTENERS LOCATED BTW BS767 TO BS 787 AT LEVEL STR 25R RBL 21.84 WL 156.1 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A0081 SHEET 13 REV. A. PART NUMBER USED: 146A8127U1ATSMRO P.O:2022-149139. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED SHIELD WEB AND FASTENERS LOCATED BTW BS767 TO BS 787 AT LEVEL STR 25R RBL 21.84 WL 156.1 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A0081 SHEET 13 REV. A. PART NUMBER USED: 146A8127U1ATSMRO P.O:2022-149139.  SEE INDIVIDUAL SIGNS-OFF BELOW RII COMPLETED
